# SDR S2YA08002

- Difficulty date: February 5, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N365SK
- Make and model: Dorner DO328300
- Aircraft serial: 3165
- Aircraft time: 11,874 hours, 12,607 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Panel
- Part number: 3280080
- Part serial: 0212
- Condition: Malfunctioned
- Location: Center Console
- Part time: 11,874 hours, 12,607 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLIGHT 2264 DAY-MKE THE CAPTAIN NOTICE THAT HIS PEN CAP WAS MELTING WHILE IT WAS SITTING ON THE CENTER CONSOLE. THE CREW CALLED THE TOWER AND ASKED FOR PRIORITY. THE CAPTAIN DID NOT SEE ANY FIRE BUT THOUGHT HE MIGHT HAVE SEEN A LITTLE SMOKE WHEN HE PICKED UP HIS PEN CAP. THE CREW DID NOT DECLARE AN EMERGENCY NOR WHERE ANY OXYGEN MASKS DEPLOYED. THE CREW MADE A SAFE LANDING IN MKE AND THE PASSENGERS WHERE DEPLANED AT THE GATE AS NORMAL. MX REPLACED THE TRIM CONTROL PANEL P/N 328-0080 AND RETURNED THE AIRCRAFT TO SERVICE. MX INSPECTED THE TRIM CONTROL PANEL AND FOUND FACEPLATE P/N 328-0480 TO BE MELTED IN LOWER LEFT SIDE.
